# SDR 9710389960

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47163
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Rusted
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DEPLOY TAIL CONE.  ALSO, FOUND LEFT SIDE RELEASE CABLE RUSTED AT UPPER PULLEY.  REPLACED CABLE, UPPER LEFT LATCH ASSEMBLY AND LUBED ALL LATCHES, FUNCTIONAL TEST OK.
